Nov 9, 2007
I recently dropped Sustiva from my combo. This left Truvada and Norvir boosted Lexiva. Do these remaaining meds constitute a full drug regimen or do I need to replace the Sustiva with another med?
| Response from Dr. Young
Thanks for your post.
Without knowing the full details of your past medical and treatment history, it can be difficult to know exactly why you should or should not discontinue part of your treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.